The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 76 NO.3 / (1992))
Unipotent Charcters of the Chevalley Groups $D_4(q),q$ Odd
Meinolf Geck, Gotz Pfeiffer,
Pages. 281-304
Abstract
Contents 1. Group of type $D_4$ 2. Classification of the irreducible characters of $G^F$ 3. Parametrization of the conjugacy classes of $G^F$ 4. Computation of the values of unipotent characters 5. Applications to $l$-modular brauer characters
Key words
Mathmatical Subject Classification